# SDR QR9R2024051700001

- Difficulty date: May 17, 2024
- Submitted: May 17, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720779257
- Aircraft time: 3,917 hours
- System (JASC): 2200 · Auto Flight System
- Part: Motor
- Part number: 41800879001
- Part serial: 365
- Condition: Out Of Adjust
- Location: Yaw Trim
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACTUATOR CAUTION ILLUMINATED IN FLIGHT. TAXIED BACK TO PARKING AND AVIONICS DID A RESET. SAME CAUTION CAME BACK ON SOLID WHEN ADVANCING TWIST GRIP TO FLY. DURING GROUND CHECK FOR ACTUATOR LIGHT ILLUMINATING IN FLIGHT, FOUND YAW TRIM MOTOR OUT OF ADJUSTMENT AND COULD NOT BE ADJUSTED. READS M17 AND P25 ON AP1 AND M22 AND P21 ON AP2. REMOVED AND REPLACED YAW TRIM MOTOR IAW AMM 67-14-00, 4-1. MTF/MOC COMPLETED WITH NO FAULTS NOTED.
